# SDR AALA20012057

- Difficulty date: November 14, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N952AN
- Make and model: Piper PA-23-250
- Aircraft serial: 272862
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

SNA - FLT 1429 - EN ROUTE ORD-SNA - DURING CRUISE NR 1 AND NR 2 HYDRAULIC ENGINE PUMP LOW PRESSURE LIGHTS ILLUMINATED.  LANDED SNA WITHOUT FURTHER INCIDENT.  REPLACED HYDRAULIC ENGINE PUMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
